A fractional boundary value problem with dirichlet boundary condition

John R. Graef, Lingju Kong, Qingkai Kong, Min Wang

    Research output: Contribution to journalArticlepeer-review

    6 Scopus citations

    Abstract

    In this paper, the authors study a nonlinear fractional boundary value problem consisting of the equation D 0+u + aD 0+u = w(t)f(u), 1 < 2, 0 1, and the Dirichlet boundary condition. The associated Green's function is derived in terms of the generalized Mittag-Leffler function, and the existence of solutions is established based on it.

    Original languageEnglish (US)
    Pages (from-to)497-504
    Number of pages8
    JournalCommunications in Applied Analysis
    Volume19
    StatePublished - Jan 1 2015

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Numerical Analysis
    • Modeling and Simulation
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'A fractional boundary value problem with dirichlet boundary condition'. Together they form a unique fingerprint.

    Cite this